Results overview: Found 2 records in 0.02 seconds.
Articles, 2 records found
Articles 2 records found  
1.
14 p, 314.2 KB Periodic orbits for the perturbed planar circular restricted 3–body problem / Abouelmagd, Elbaz I. (National Research Institute of Astronomy and Geophysics (Egipte). Astronomy Department) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
We characterize when the classical first and second kind of periodic orbits of the planar circular restricted 3–body problem obtained by Poincaré, can be extended to perturbed planar circular restricted 3–body problems. [...]
2019 - 10.3934/dcdsb.2019003
Discrete and continuous dynamical systems. Series B, Vol. 24, Issue 3 (March 2019) , p. 1007-1020  
2.
9 p, 300.5 KB Periodic orbits of the planar anisotropic Kepler problem / Abouelmagd, Elbaz I. (National Research Institute of Astronomy and Geophysics (Egipte). Astronomy Department) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena (Múrcia). Departamento de Matemática Aplicada y Estadística)
In this paper we prove that at every energy level the anisotropic problem with small anisotropy has two periodic orbits which bifurcate from elliptic orbits of the Kepler problem with high eccentricity. [...]
2017 - 10.1142/S0218127417500390
International Journal of Bifurcation and Chaos in Applied Sciences and Engineering, Vol. 27 Núm. 3 (2017) , p. 1750039  

See also: similar author names
Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.